# SDR UALA2012071803876

- Difficulty date: July 17, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 47,541 hours, 18,936 cycles
- Engine: Iae V2522A5
- Engine time: 40,800 hours, 16,043 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Part time: 40,800 hours, 16,043 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLADE DAMAGE DUE TO BIRD STRIKE.  BEGAN REMOVAL OF FAN BLADE IAW REF AMM.  CONTINUE INSTALLATION OF OF FAN BLADES I,A,W REF AMM.  NEED TO CON, FROM ITEM-7 THRU END.  INSTALLED ENTIRE SET OF BLADES REF, V2500 FAN BLADE DISTRIBUTION PROGRAM FOR WINDOWS 1-2. ENGINE S-N V10772 FINISHED INSTALLATION OF NR 2 ENGINE LP COMPRESSOR BLADES.
